UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1539

タイトル: Mixed Hodge Structures of Siegel Modular Varieties and Siegel Eisenstein Series
著者: Miyazaki, Takuya
発行日: 1996年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 3 (1996), No. 2, Page 297-330
抄録: In this paper we study the mixed Hodge structure on the middle degree cohomology of the Siegel modular variety of level $n$. We attach some global automorphic forms to its highest weight quotient space and also show a vanishing of the next weight quotient. As an appendix, we also consider the universal family of abelian varieties over the moduli space and treat its middle degree mixed Hodge structure similar to the above case.
URI: http://hdl.handle.net/2261/1539
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms030203.pdf260.55 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください